Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am finishing my 7th month of accutane on 40 mg a day and am supposed to be done in a week. (for the first 3 months i was just on 20 mg a day)

I'm worried because in the past few weeks have gotten 3-4 blemishes. I;ve been told this is NOT supposed to happen. does anyone know anything about this?? should i not get off the drug? HELP!

Share this post


Link to post
Share on other sites

Hi there Michelle-

I just started Amnesteem so I don't have personal experience at this time but I've read many posts and know there are several people like you who said they didn't clear up completely until they were done their course of Accutane. I don't think it's anything to be alarmed about. My thought is, your Derm may prescribe a topical for you once you are done for maintenance. You can always call your doctor as well for reassurance. That's what they're for. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×